# SDR UALA2010051401636

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 35,541 hours, 7,830 cycles
- Engine: Pwa PW4084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Separated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS THAT DURING AFT CARGO DOOR CLOSURE A PORTION OF THE DOOR SEAL MATING SURFACE SEPERATED FROM THE ACFT IN THE AREA OF THE AFT HINGE. APPROX (2) INCHES IS MISSING AND 3 INCHES ON EITHER SIDE IS DISTORTED.  ANOTHER (2) INCHES TORN OFF DURING OPENING OF THE DOOR.  ACCOMPLISHED REPAIR REF SRM AND GNMM.
